# SDR CALA2021050300597

- Difficulty date: May 3, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 39,720 hours, 13,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FWD EXTERIOR EEL INOP. RELAMPED, REF. AMM 33-51-04
